# SDR DALA2025122909485

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N334DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55374
- Aircraft time: 1,228 hours, 491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8334, FOUND ON SVC CHK R2 OVERWING EMERGENCY DOOR LIGHT INOP.   PERFORMED WIRE CHK OF EMRGENCY DOOR LIGHT. FOUND GROUND WIRE NOT SECURED TO GROUND STUD. RESECURED GROUND WIRE IAW AWDP 91-33-52. OPS CHK GOOD. (LP 7699323)
